AMS eContent Search Results
Matches for: msc=(30F60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 154 found      Go to page: 1 2 3 4 5 6

[91] Differentiable quasiconformal mappings. University Lecture Series 38 (2006) 5-14.
Book volume table of contents
View Article: PDF

[92] Boundary correspondence. University Lecture Series 38 (2006) 39-50.
Book volume table of contents
View Article: PDF

[93] Clifford J. Earle and Irwin Kra. A supplement to Ahlfors's lectures. University Lecture Series 38 (2006) 87-117.
Book volume table of contents
View Article: PDF

[94] Lars V. Ahlfors. Lectures on Quasiconformal Mappings. University Lecture Series 38 (2006) MR MR2241787.
Book volume table of contents

[95] Extremal geometric properties. University Lecture Series 38 (2006) 23-38.
Book volume table of contents
View Article: PDF

[96] The mapping theorem. University Lecture Series 38 (2006) 51-66.
Book volume table of contents
View Article: PDF

[97] Editors' notes. University Lecture Series 38 (2006) 83-84.
Book volume table of contents
View Article: PDF

[98] G. Brock Williams. A circle packing measurable Riemann mapping theorem. Proc. Amer. Math. Soc. 134 (2006) 2139-2146. MR 2215785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Leon A. Takhtajan and Lee-Peng Teo. Weil-Petersson metric on the universal Teichm\"uller space. Memoirs of the AMS 183 (2006) MR 2251887.
Book volume table of contents   

[100] Hideki Miyachi. On invariant distances on asymptotic Teichmüller spaces. Proc. Amer. Math. Soc. 134 (2006) 1917-1925. MR 2215119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Vladimir Markovic and Dragomir Saric. Teichmüller mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 358 (2006) 2637-2650. MR 2204048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Dragomir Saric. Real and complex earthquakes. Trans. Amer. Math. Soc. 358 (2006) 233-249. MR 2171231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Abdelhadi Belkhirat, Athanase Papadopoulos and Marc Troyanov. Thurston's weak metric on the Teichmüller space of the torus. Trans. Amer. Math. Soc. 357 (2005) 3311-3324. MR 2135749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Katsuhiko Matsuzaki. A countable Teichmüller modular group. Trans. Amer. Math. Soc. 357 (2005) 3119-3131. MR 2135738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Jouni Parkkonen. Conformal Dehn surgery and the shape of Maskit's embedding. Conform. Geom. Dyn. 8 (2004) 143-157. MR 2122523.
Abstract, references, and article information   
View Article: PDF

[106] Yohei Komori and Toshiyuki Sugawa. Bers embedding of the Teichmüller space of a once-punctured torus. Conform. Geom. Dyn. 8 (2004) 115-142. MR 2060380.
Abstract, references, and article information   
View Article: PDF

[107] Chris Odden. The baseleaf preserving mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 357 (2005) 1829-1858. MR 2115078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Kevin M. Pilgrim and Tan Lei. Spinning deformations of rational maps. Conform. Geom. Dyn. 8 (2004) 52-86. MR 2060378.
Abstract, references, and article information   
View Article: PDF

[109] Hideki Miyachi. Cusps in complex boundaries of one-dimensional Teichmüller space. Conform. Geom. Dyn. 7 (2003) 103-151. MR 2023050.
Abstract, references, and article information   
View Article: PDF

[110] Jeffrey F. Brock. The Weil-Petersson metric and volumes of 3-dimensional hyperbolic convex cores. J. Amer. Math. Soc. 16 (2003) 495-535. MR 1969203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Ege Fujikawa. Limit sets and regions of discontinuity of Teichmüller modular groups. Proc. Amer. Math. Soc. 132 (2004) 117-126. MR 2021254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Moonja Jeong and Masahiko Taniguchi. Bell representations of finitely connected planar domains. Proc. Amer. Math. Soc. 131 (2003) 2325-2328. MR 1974628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Kevin P. Scannell and Michael Wolf. The grafting map of Teichmüller space. J. Amer. Math. Soc. 15 (2002) 893-927. MR 1915822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Guizhen Cui and Yi Qi. Local boundary dilatation of quasiconformal maps in the disk. Proc. Amer. Math. Soc. 130 (2002) 1383-1389. MR 1879961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Shengjian Wu. On the Teichmüller theorem and the heights theorem for quadratic differentials. Proc. Amer. Math. Soc. 129 (2001) 765-770. MR 1707534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Shen Yu-Liang. A note on Hamilton sequences for extremal Beltrami coefficients. Proc. Amer. Math. Soc. 129 (2001) 105-109. MR 1695107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Frederick P. Gardiner and Nikola Lakic. Obstacle problems. Math. Surveys Monogr. 76 (1999) 241-256.
Book volume table of contents
View Article: PDF

[118] Frederick P. Gardiner and Nikola Lakic. The mapping class group. Math. Surveys Monogr. 76 (1999) 195-205.
Book volume table of contents
View Article: PDF

[119] Frederick P. Gardiner and Nikola Lakic. Measured foliations. Math. Surveys Monogr. 76 (1999) 223-240.
Book volume table of contents
View Article: PDF

[120] Frederick P. Gardiner and Nikola Lakic. Kobayashi's metric on Teichm\"uller space. Math. Surveys Monogr. 76 (1999) 145-154.
Book volume table of contents
View Article: PDF


Results: 91 to 120 of 154 found      Go to page: 1 2 3 4 5 6

American Mathematical Society